# SDR ASAA2022021237409

- Difficulty date: February 12, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 23,743 hours, 7,539 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 12332
- Condition: Intermittent
- Location: #1 Engine
- Part time: 23,750 hours, 7,542 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 COWL ANTI ICE ILLUMINATED IN CRUISE. WENT OUT WHEN ENG SLOWED TO .76M AND BELOW 88% N1. GROUNDED - YES. REMOVED & REPLACED #1 ENG COWL TAI VLV LK & OPS NORMAL REF B737-900 AMM 30-21-11.
